American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34.30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 29 of 29 found      Go to page: 1

[1] Rao V. Govindaraju. Boundary conditions in the infinite interval and some related results. . Trans. Amer. Math. Soc. 154 (1971) 113-128. MR 0269912.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Allan M. Krall. Differential-boundary operators . Trans. Amer. Math. Soc. 154 (1971) 429-458. MR 0271445.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Garret J. Etgen. Two point boundary problems for second order matrix differential systems . Trans. Amer. Math. Soc. 149 (1970) 119-132. MR 0273096.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Dallas O. Banks. Inequalities for the eigenvalues of powers of functions . Proc. Amer. Math. Soc. 23 (1969) 356-358. MR 0249707.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] G. A. Bogar. Properties of two point boundary value functions . Proc. Amer. Math. Soc. 23 (1969) 335-339. MR 0247166.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] M. S. P. Eastham. On the gaps in the spectrum associated with Hill's equation . Proc. Amer. Math. Soc. 21 (1969) 643-647. MR 0240377.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] A. M. Fink. Eigenvalue of the square of a function . Proc. Amer. Math. Soc. 20 (1969) 73-74. MR 0234046.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Harry Hochstadt. Hill's equations with half-periodic coefficients . Proc. Amer. Math. Soc. 19 (1968) 483-486. MR 0224892.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Stephen Salaff. Regular boundary value conditions for ordinary differential operators. . Trans. Amer. Math. Soc. 134 (1968) 355-373. MR 0236451.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Herbert Kurss. A limit-point criterion for nonoscillatory Sturm-Liouville differential operators . Proc. Amer. Math. Soc. 18 (1967) 445-449. MR 0213640.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Richard C. Gilbert. An asymptotic phase for a Sturm-Liouville operator with unbounded potential . Proc. Amer. Math. Soc. 18 (1967) 967-973. MR 0224891.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] A. L. Deal. Comparison and application of two Green's matrices . Proc. Amer. Math. Soc. 18 (1967) 602-607. MR 0212249.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Anton Zettl. Adjoint linear differential operators . Proc. Amer. Math. Soc. 16 (1965) 1239-1241. MR 0183920.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Allan M. Krall. The adjoint of a differential operator with integral boundary conditions . Proc. Amer. Math. Soc. 16 (1965) 738-742. MR 0181794.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Richard C. Gilbert. Perturbation of a Sturm-Liouville operator by a finite function . Proc. Amer. Math. Soc. 16 (1965) 743-746. MR 0178186.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Maurice Machover. A generalized eigenfunction expansion of the Green's function . Proc. Amer. Math. Soc. 16 (1965) 348-352. MR 0179412.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Allan M. Krall. A nonhomogeneous eigenfunction expansion . Trans. Amer. Math. Soc. 117 (1965) 352-361. MR 0181793.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Robert W. Hunt. Oscillation properties of even-order linear differential equations . Trans. Amer. Math. Soc. 115 (1965) 54-61. MR 0203132.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Randal H. Cole. General boundary conditions for an ordinary linear differential system . Trans. Amer. Math. Soc. 111 (1964) 521-550. MR 0159979.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Kurt Kreith. Differential operators with a purely continuous spectrum . Proc. Amer. Math. Soc. 14 (1963) 809-811. MR 0152699.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Harry Hochstadt. A new proof of a stability estimate of Lyapunov . Proc. Amer. Math. Soc. 14 (1963) 525-526. MR 0149019.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] W. J. Coles. Some boundary value problems for linear differential systems . Proc. Amer. Math. Soc. 14 (1963) 956-960. MR 0160959.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Walter Leighton. Comparison theorems for linear differential equations of second order . Proc. Amer. Math. Soc. 13 (1962) 603-610. MR 0140759.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] George H. Pimbley. A superlinear Sturm-Liouville problem . Trans. Amer. Math. Soc. 103 (1962) 229-248. MR 0138821.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] J. S. Dranoff. An eigenvalue problem arising in mass and heat transfer studies . Math. Comp. 15 (1961) 403-409. MR 0130419.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] B. W. Roos and W. C. Sangren. Spectra for a pair of singular first order differential equations . Proc. Amer. Math. Soc. 12 (1961) 468-476. MR 0125273.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Nathaniel R. Stanley. Some new analytical techniques and their application to irregular cases for the third order ordinary linear boundary-value problem . Trans. Amer. Math. Soc. 101 (1961) 351-376. MR 0130420.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] William T. Reid. Oscillation criteria for self-adjoint differential systems . Trans. Amer. Math. Soc. 101 (1961) 91-106. MR 0133518.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Earl A. Coddington and Richard C. Gilbert. Generalized resolvents of ordinary differential operators . Trans. Amer. Math. Soc. 93 (1959) 216-241. MR 0163192.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 29 of 29 found      Go to page: 1